# SDR GLBA2013042500232

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 34,652 hours, 42,753 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE CARGO DOOR UPPER FRAME AT APPROX FS 460, 3" IN LENGTH.  REPAIRED IAW EO 13-1900-53-033.  MAJOR REPAIR.
